# SDR 2006UALA01241

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 39,372 hours, 24,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT STA 360 FWD SIDE STR 11L GUST ANGLE CRACKED ALSO INTERCOSTAL CRACKED AT STA 294.5 STR 16L FWD OF DOOR 1L.  [06-29-07]  MAJOR REPAIR: REPLACED GUST AND INTERCOSTAL.
